MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.63862

Медицинская библиотека · Cureus · 2024

The Atypical Presentation of Ifosfamide-Induced Renal Tubular Acidosis.

Vayzband Vlad, Mira Michael, Williams Karlene

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Antineoplastic agents are often associated with a wide range of side effects, caused by either direct toxicity or indirect through their metabolism. Ifosfamide is a cytotoxic, antineoplastic medication that is known to cause a direct tubular injury with an associated normal anion gap metabolic acidosis due to type 1 or type 2 renal tubular acidosis (RTA). The manifestations and approach to its diagnosis have been well established. However, we present a case in which a patient presented with acute symptomatic hypokalemia in the setting of ongoing ifosfamide use for metastatic osteosarcoma but without the typical laboratory findings. The clinical- and laboratory-driven diagnosis of suspected type 3 renal tubular acidosis involving proximal and distal segments is suggested by this case report.

Для цитирования: Vayzband Vlad, Mira Michael, Williams Karlene. The Atypical Presentation of Ifosfamide-Induced Renal Tubular Acidosis.. Cureus. 2024. DOI: 10.7759/cureus.63862.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.